# SDR C77A20130627013

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0659203
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,682 hours, 8,927 cycles
- Component: Thrust Reverser
- Component part number: 15G0002014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD T/R PN 15G0002-014, SN HRD00415, T/R DRAIN MAST SEAL IS TORN. . REPLACED LWR SEALS BY INCORPORATION OF SB 78-0050 R01 IAW EO E17X-7800-002.3, REV IR.
